advertisement
Question
Posted by: Moodyme | 2010/10/27

moody

Hi
I take Yaz and zoloft for anxiety (just so you have some background). i stopped using my yaz about 3 weeks ago and now i only drink my zoloft every second night as i am trying to go off it. I have been drinking it for 15 months. However now i am very very moody. Everyone tells me. So i dont know if its the Yaz or the Zoloft i stopped using, or is it just a coincidence that i am so moody now? ANd if yes - what can i use for my moodyness? Please help me, i am fighting with everyone of small things at home and at work. PLS PLS help. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

OK, I gather Yaz is an oral contraceptive, which can have a whole range of side-effects which your gynae and pharmacist should have told you about. And these can include mood disorders and general moodiness. And apparently iritability.
I understand that one doesn't want avoidable medical consultations, but just as someone should see at least a GP and preferably a psychiatrist for a proper assessment before starting on an antidepressant, so I believe one should have a imilar consultation and asessment before coming off them. That's the only way to be clear about what really is happening with you now, and to what extent different factors mayh be contributing to it, and thus what might be best to do about it

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/10/27

OK, I gather Yaz is an oral contraceptive, which can have a whole range of side-effects which your gynae and pharmacist should have told you about. And these can include mood disorders and general moodiness. And apparently iritability.
I understand that one doesn't want avoidable medical consultations, but just as someone should see at least a GP and preferably a psychiatrist for a proper assessment before starting on an antidepressant, so I believe one should have a imilar consultation and asessment before coming off them. That's the only way to be clear about what really is happening with you now, and to what extent different factors mayh be contributing to it, and thus what might be best to do about it

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement